# SDR HSYA20100227

- Difficulty date: February 27, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N331SB
- Make and model: Stbros SD330
- Aircraft serial: SH3015
- Aircraft time: 23,228 hours, 29,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2024T3032040
- Condition: Cracked
- Location: Zone 800
- Part time: 23,228 hours, 29,489 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4800/9600 HR STRUCTURAL INSP OF ACFT FOUND FOLLOWING ITEM. CRACK AT LT AFT DOOR FWD THRESEHOLD.  REMOVED DAMAGED PARTS AND FABRICATED NEW PARTS (2) EACH ANGLES FROM 2024 T3 .032 AND (2) EACH CHANNELS FROM 2024 T3 .040. WORKED COMPLETED IAW SRM 51-70-00.
